# SDR SWAA2024050971132

- Difficulty date: April 5, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR COMMON TO BS663 WL150 LBL16 VAPOR BARRIER WAS FOUND TO BE DISBONDED<[01] RECEIVED NEW VAPOR BARRIER. LOCATED AND DRILLED REPLACEMENT VAPOR BARRIER AS PER BOEING DRAWINGS 111A1151; 111A1001; 144A7100; 111A1000; 111A7000 AND 737-700 SRM 51-40-05-0G-0. REPLACEMENT VAPOR BARRIER WILL BE INSTALLED ON FAULT TTG8Q00SJFYV.
